... morning yesterday since I missed my dose the night before... I took it again this morning, but I feel dizzy and nauseous... is that normal?
Usually when you miss a dose you should take it again at the same time you always take it. It sounds like you over lapped your dose. You should have resumed taking it the next night. You may have gotten a reboot that could make you have side effects. In other words you took it too soon. You should feel fine in a day or two as long as you are taking at the same time everyday.
keh; Yes this is normal make up your mind if your going to take it in the morning or evening and stick with that.They way you did it you changed it by about 12 hours so your body needs to adjust to the change in the medication.But you really don't have anything to worry about but if you go more than a week or two at the most And are still having these effects you could put it back at bedtime some people take it at bedtime so they avoid any side effects. Chuck1957
I have found that missing a dose can cause significant side effects with me. I find that I have increased dizziness, nausea, confusion, brain zaps and tiredness to name a few. And that is if missed dose is only a day.
So to answer your question, it can be. But everyone is different. I'd advise talking to your dr about this.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 2 answers
Posted 19 Jan 2014 • 1 answer
Posted 16 Sep 2014 • 2 answers
Posted 7 Apr 2015 • 4 answers
Posted 28 Jun 2017 • 2 answers